# SDR AALA202508256316

- Difficulty date: August 17, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 66,211 hours, 28,199 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEADING EDGE FLAPS WERE RAISED BUT THE FLAPS TRANSIT LIGHT REMAINED ILLUMINATED, RECYCLE FLAPS DID NOT HELP. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT LAX.  REMOVED AND REPLACED OUTBOARD SLAT UP SENSOR BRACKET (AALA202508196316) AND TARGET (AALA202508259181). ACCOMPLISHED SLAT ADJUSTMENT RIG (AALA202508254942). ACCOMPLISHED SLAT SENSOR ADJUSTMENTS. OPERATIONAL CHECK SLAT SENSORS AND SLAT ALL CHECKS GOOD. PRT AMM 27-81-21, 27-81-00, 27-88-11.
